# SDR ASAA0380361

- Difficulty date: April 18, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 993780429
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND LEFT HORIZONTAL STAB FAIRING CRACKED AT ATTACH POINT.  INSTALLED DOUBLER PER EA 5520-01156 AND SRM'S 51-10-3 AND 55-03.  (M)
